American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information
View Article: PDF

[2] Jaka Smrekar and Atsushi Yamashita. Function spaces of CW homotopy type are Hilbert manifolds. Proc. Amer. Math. Soc. 137 (2009) 751-759. MR 2448598.
Abstract, references, and article information
View Article: PDF

[3] Umed H. Karimov and Dusan Repovs. On contractible polyhedra that are not simply contractible. Proc. Amer. Math. Soc. 132 (2004) 2159-2162. MR 2053990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jerzy Dydak. Cohomological dimension and metrizable spaces . Trans. Amer. Math. Soc. 337 (1993) 219-234. MR 1153013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert Cauty. Structure locale de l'espace des r\'etractions d'une surface . Trans. Amer. Math. Soc. 323 (1991) 315-334. MR 994164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jos van der Bijl and Jan van Mill. Linear spaces, absolute retracts, and the compact extension property . Proc. Amer. Math. Soc. 104 (1988) 942-952. MR 964878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jan van Mill. Another counterexample in ANR theory . Proc. Amer. Math. Soc. 97 (1986) 136-138. MR 831402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mark Steinberger and James West. Covering homotopy properties of maps between C.W. complexes or ANRs . Proc. Amer. Math. Soc. 92 (1984) 573-577. MR 760948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Fredric D. Ancel, Paul F. Duvall and S. Singh. Rigid $3$-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 88 (1983) 330-332. MR 695269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Fredric D. Ancel and S. Singh. Rigid finite-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 87 (1983) 342-346. MR 681845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Lashof. The equivariant extension theorem . Proc. Amer. Math. Soc. 83 (1981) 138-140. MR 619999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1